Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 9, 2011, 10:46 AM CST for Barbour County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2011, 10:46 AM CST (16:46 UTC)
- Expired
- Mar 9, 2011, 11:15 AM CST
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Barbour County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS54 KBMX 091646
SVRBMX
ALC005-091715-
/O.NEW.KBMX.SV.W.0040.110309T1646Z-110309T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1046 AM CST WED MAR 9 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 1115 AM CST
* AT 1042 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLAYTON TO 6 MILES SOUTHEAST OF BLUE SPRINGS STATE PARK...AND
MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
EUFAULA...GAINO...WHITE OAK...RICHARDS CROSSROADS...OSCO...
LAKEPOINT RESORT STATE PARK...BAKER HILL AND LUGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3192 8548 3207 8506 3199 8505 3191 8511
3186 8513 3179 8512 3177 8516 3174 8520
3171 8522 3171 8541 3163 8541 3162 8544
TIME...MOT...LOC 1646Z 248DEG 44KT 3189 8539 3164 8536
$$
141 follow-up statement
123
WWUS54 KBMX 091703
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 AM CST WED MAR 9 2011
ALC005-091715-
/O.CON.KBMX.SV.W.0040.000000T0000Z-110309T1715Z/
BARBOUR AL-
1103 AM CST WED MAR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BARBOUR COUNTY UNTIL 1115 AM CST...
AT 1102 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LAKEPOINT RESORT STATE PARK TO 7 MILES EAST OF RICHARDS
CROSSROADS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKEPOINT RESORT STATE PARK.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3171 8535 3197 8535 3207 8506 3199 8505
3191 8511 3186 8513 3179 8512 3177 8516
3174 8520 3171 8522
TIME...MOT...LOC 1703Z 248DEG 44KT 3197 8516 3172 8513
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 7:49 AM CST, 2 hours 57 minutes earlier.
Area forecast discussion, Mar 9, 7:49 AM CST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 749 AM CST WED MAR 9 2011 .UPDATE...FOR MORNING FORECAST. && .DISCUSSION... QUICK UPDATE TO LOWER POPS ACROSS THE FAR NORTHWEST COUNTIES WITH PROGRESSION OF THE MAIN LINE. REDEVELOPMENT IS STILL A REMOTE POSSIBILITY SO HAVE NOT REMOVED COMPLETELY BUT LOWERED CONSIDERABLY. WITH ONGOING FLOODING IN THE NORTHWEST LET THE WATCH STAND FOR NOW. 08/MNK && .AVIATION...12Z TAF DISCUSSION. THE FORECAST FOR THE NEXT FEW HOURS WILL BE VERY COMPLEX. A NARROW LINE OF VERY HEAVY RAIN AND STORMS IS MOVING FAIRLY QUICKLY EWD ACROSS THE AREA. EXPECT VIS TO DROP TO IFR AND POSSIBLY LIFR AS THE LINE MOVES THRU. WIND GUSTS COULD BE AS HIGH AS 30-35 KTS ALONG THE LINE AS WELL. LINE SHOULD REACH ANB/MGM SHORTLY AFTER 13Z. THE NORTHERN EXTENT OF THE LINE WILL NOT BE AS STRONG AS THE SOUTHERN END. SHRA WILL CONTINUE FOR SEVERAL HRS AFTER THE LINE MOVES THRU. THERE IS A CHANCE OF SOME REDEVELOPMENT OUT AHEAD OF THE COLD FRONT LATER TODAY...BUT CONFIDENCE IS LOW. WILL HAVE TO MONITOR RADAR AND SATELLITE TRENDS AND UPDATE FORECAST IF NECESSARY. CIGS HAVE BEEN A PROBLEM ALL NIGHT AS THEY HAVE FLUCTUATED BETWEEN MVFR AND VFR. WILL GO AHEAD WITH PREVAILING MVFR CIGS...ALTHOUGH BRIEF PERIODS OF VFR CIGS IS POSSIBLE. CIGS SHOULD LOWER THRU THE DAY...AND MODELS BRING IN IFR CONDITIONS BY THIS EVENING BEHIND THE FRONT. SRLY WINDS WILL SWITCH TO THE E AFTER FRONTAL PASSAGE. EVEN WITH ALL OF THE RAIN DO NOT EXPECT FOG TO BE A WIDESPREAD ISSUE AT THIS TIME DUE TO ELY WINDS OF AROUND 10 KTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 19 && .PREV DISCUSSION... /ISSUED 458 AM CST WED MAR 9 2011/ DISCUSSION... HIGHER DEW POINTS CREEPING FURTHER NORTH INTO ALABAMA THIS MORNING...WITH UPPER 50S ALREADY MOVING INTO THE SOUTHWEST PORTIONS OF THE CWA NEAR DEMOPOLIS. WARM FRONTAL BOUNDARY IS JUST TO THE SOUTHWEST OF THE AREA STRETCHED ACROSS CENTRAL MISSISSIPPI INTO COASTAL ALABAMA. THIS BOUNDARY IS EXPECTED TO MAKE A LITTLE FURTHER PROGRESS INTO CENTRAL ALABAMA THIS MORNING BEFORE BEING OVERTAKEN BY THE COLD FRONT LATER THIS AFTERNOON. DEPENDING ON HOW FAR NORTH THIS BOUNDARY PROGRESSES WILL HELP DETERMINE HOW UNSTABLE WE WILL BECOME. LATEST MODELS TRENDS CONTINUE TO SHOW THE BEST WINDOW OF OPPORTUNITY MAINLY SOUTH OF AN ALICEVILLE TO CLANTON LINE THIS MORNING AND SHIFTING EASTWARD DURING THE AFTERNOON TO A CLANTON TO LAFAYETTE LINE. LI'S OF -4 TO -8 THIS MORNING ACROSS THE SOUTHWEST ALONG WITH CAPE FROM 1800-2200 J/KG ARE POSSIBLE. HOWEVER...BEST LIFT IS SOMEWHAT OFFSET AND SHIFTS TO THE SOUTHEAST PART OF THE CWA BY 18Z. TOTAL TOTALS ARE WEAK DURING THE MORNING REMAINING UNDER 50 WITH BETTER VALUES TO OUR SOUTH. THIS AFTERNOON DOES BRING A MEAGER SPIKE TO OUR WEST WITH INSTABILITY MORE IN LINE WITH THE COLD FRONT. MAIN THREAT WILL BE THE HEAVY RAIN TODAY WITH ALREADY WET SOILS FROM SATURDAY'S RAINS AND ANYWHERE FROM 2 TO POSSIBLY 6 INCHES OF RAINFALL WITH ISOLATED HIGHER TOTALS ACROSS PORTIONS OF THE WEST NOT OUT OF THE QUESTION. BOTTOM LINE WILL BE A HEAVY RAIN/FLOOD EVENT WITH ISOLATED SEVERE THUNDERSTORMS ACROSS MAINLY THE SOUTH NOT TO BE RULED OUT. FRONT SHOULD MOVE ACROSS ALABAMA DURING THE AFTERNOON AND EVENING HOURS FROM WEST TO EAST. WILL CONTINUE WITH RAIN CHANCES ENDING FOR THE MOST PART IN THE EVENING BUT COULD HAVE SOME WRAP AROUND LIGHT SHOWERS IN THE NORTHERN COUNTIES ON THURSDAY BEFORE THE MOISTURE EXITS AND HIGH PRESSURE BEGINS TO BUILD IN OVER THE PLAINS ON THURSDAY AND THE GULF COAST ON FRIDAY. MUCH COOLER READINGS ARE ON TAP FOR THURSDAY WITH HIGHS IN THE 50S AND LOWS IN THE 30S GENERALLY. WILL LIKELY HAVE SOME LINGERING CLOUDINESS ON THURSDAY WITH THE WRAP AROUND ACTIVITY. TEMPERATURES WILL MODERATE AS WE MOVE INTO THE WEEKEND. RAIN CHANCES RETURN BY THE BEGINNING OF NEXT WEEK. CONFIDENCE CONTINUES TO BE LOW DUE TO TIMING ISSUES IN THE EXTENDED WITH THE MODELS. GFS HAS TRENDED SLIGHTLY SLOWER WITH OUR NEXT SYSTEM. EURO IS NOW INTRODUCING RAINFALL BACK BUT SLIGHTLY LATER THAN MONDAY DAY FOR THE MOST PART. GFS IS RATHER QUICK TO DEVELOP THE LOW OVER TEXAS ON SUNDAY SENDING IT EASTWARD BY MONDAY. HAVE SOME LOW POPS IN FOR MONDAY...BUT THINK THAT IT MAY TAKE LATE MONDAY OR TUESDAY TO SUFFICIENTLY ERODE THE RIDGE OVER THE DEEP SOUTH INTO THE GULF. 08/MNK HYDROLOGY... LATEST TRENDS HAVE STORM TOTAL RAINFALL OF GENERALLY 2 TO OVER 5 INCHES THROUGH EARLY THURSDAY...WITH ISOLATED LOCALLY GREATER AMOUNTS POSSIBLE ACROSS THE WEST. SOILS HAVE MOISTENED FOLLOWING THE PAST WEEKENDS RAINFALL AND CENTRAL ALABAMA STREAMS AND RIVERS ARE RUNNING AT OR ABOVE NORMAL LEVELS. WITH ONGOING HEAVY RAIN AND ADDITIONAL RAINFALL EXPECTED TODAY...THIS COULD RESULT IN RISES ALONG RIVERS AND STREAMS AGAIN...AND AT THIS TIME SOME MINOR RIVER FLOODING COULD DEVELOP...ESPECIALLY ON PARTS OF THE TOMBIGBEE AND LOWER WARRIOR RIVERS. IN ADDITION TO RIVER FLOODING...FLASH FLOODING WILL REMAIN A CONCERN. WITH GROUND MOISTURE VALUES FAIRLY HIGH AND ONGOING HEAVY RAINFALL TO CONTINUE...EXCESSIVE RUNOFF COULD CONTINUE TO RESULT IN SOME LOCALIZED FLASH FLOODING TODAY. THUS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF CENTRAL ALABAMA WHICH IS IN EFFECT THROUGH MIDNIGHT TONIGHT. 08/MNK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 42 49 34 56 / 100 40 30 10 0 ANNISTON 68 42 51 32 59 / 100 50 20 10 0 BIRMINGHAM 69 40 50 33 58 / 100 30 20 0 0 TUSCALOOSA 73 41 55 34 62 / 100 20 10 0 0 CALERA 71 41 52 34 60 / 100 30 10 0 0 AUBURN 68 44 54 33 60 / 100 60 10 0 0 MONTGOMERY 74 45 58 35 62 / 100 50 10 0 0 TROY 72 44 59 33 61 / 100 60 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALL OF CENTRAL ALABAMA. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA. && 08/19
Hazardous weather outlook, Mar 9, 7:25 AM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 725 AM CST WED MAR 9 2011 ALZ011>015-017>050-101200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 725 AM CST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL IS EXPECTED TO CONTINUE ACROSS CENTRAL ALABAMA TODAY. THIS HEAVY RAIN HAS LED TO FLASH FLOODING ACROSS MANY AREAS IN THE NORTHWEST HALF OF CENTRAL ALABAMA AND WILL LIKELY LEAD TO LOCALIZED FLOODING ACROSS OTHER PARTS OF THE FORECAST AREA AS THE RAIN CONTINUES EASTWARD. 2 TO 6 INCHES OF STORM TOTAL RAINFALL ARE POSSIBLE WITH ISOLATED HIGHER AMOUNTS ACROSS THE WEST. GUSTY WINDS WILL CONTINUE TODAY ALONG AND AHEAD OF THE SHOWERS AND THUNDERSTORMS. SUSTAINED WINDS WILL RANGE FROM 15 TO 25 MPH WITH GUSTS OF 25 TO 35 MPH. THERE WILL BE AN ISOLATED TORNADO THREAT THIS MORNING ALONG AND SOUTH OF A DEATSVILLE TO AUBURN LINE...BUT THIS THREAT WILL BE LIMITED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BREEZY CONDITIONS ARE EXPECTED TO REDEVELOP DURING THE DAY THURSDAY BEHIND THE FRONT. SUSTAINED WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY CONTINUE THROUGH TODAY DUE TO THE THREAT OF FLOODING ACROSS CENTRAL ALABAMA. 08
In the hours before
Local storm report, Mar 9, 7:58 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
758 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD GREENSBORO 32.70N 87.59W
03/09/2011 HALE AL EMERGENCY MNGR
OVER ONE FOOT OF WATER ACROSS COUNTY ROAD 4, COUNTY ROAD
19, AND BATESMILL ROAD. MULTIPLE TRAFFIC ACCIDENTS.
&&
KSUMRALLLocal storm report, Mar 9, 8:03 AM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM FLASH FLOOD GADSDEN 34.01N 86.01W
03/09/2011 ETOWAH AL EMERGENCY MNGR
MULTIPLE ROADS FLOODED IN GADSDEN INCLUDING 11TH STREET,
6TH STREET, FURMAN ROAD, AND COLLEGE PARKWAY.
&&
KSUMRALLSpecial weather statement, Mar 9, 8:34 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
834 AM CST WED MAR 9 2011
ALZ038-045>050-091530-
BARBOUR AL-BULLOCK AL-CHAMBERS AL-LEE AL-MACON AL-PIKE AL-RUSSELL AL-
834 AM CST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...LEE...EASTERN MACON...
RUSSELL...BULLOCK...NORTHERN BARBOUR AND NORTHERN PIKE COUNTIES UNTIL
930 AM CST...
AT 829 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WELCH TO 7 MILES NORTHEAST
OF DAVISVILLE TO 6 MILES NORTH OF TROY MUNICIPAL AIRPORT...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
UNION SPRINGS...
OPELIKA...
LANETT...
VALLEY...
HURTSBORO...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3213 8505 3199 8505 3186 8513 3179 8512
3186 8611 3198 8600 3247 8565 3312 8546
3312 8523 3265 8509 3253 8499 3238 8496
3234 8500 3227 8489
TIME...MOT...LOC 1434Z 270DEG 25KT 3310 8530 3237 8553
3195 8596
14Local storm report, Mar 9, 8:53 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD WEAVER 33.76N 85.81W
03/09/2011 CALHOUN AL LAW ENFORCEMENT
FLOODED MOBILE HOME ON HIGHWAY 9 AND ROAD FLOODING ON
POST OAK ROAD IN ALEXANDRIA.
&&
KSUMRALLLocal storm report, Mar 9, 8:56 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG UNIONTOWN 32.45N 87.51W
03/09/2011 PERRY AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN IN UNIONTOWN.
0430 AM FLASH FLOOD 3 W MILLPORT 33.56N 88.13W
03/09/2011 LAMAR AL EMERGENCY MNGR
TWO FEET OF WATER ACROSS HIGHWAY 96 WEST OF MILLPORT.
0530 AM FLASH FLOOD GREENSBORO 32.70N 87.59W
03/09/2011 HALE AL EMERGENCY MNGR
OVER ONE FOOT OF WATER ACROSS COUNTY ROAD 4, COUNTY ROAD
19, AND BATESMILL ROAD. MULTIPLE TRAFFIC ACCIDENTS.
0530 AM NON-TSTM WND DMG CALERA 33.10N 86.75W
03/09/2011 SHELBY AL EMERGENCY MNGR
INDIVIDUAL TREES DOWN AT VARIOUS LOCATIONS AROUND THE
COUNTY.
0556 AM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
03/09/2011 JEFFERSON AL EMERGENCY MNGR
I-59 NORTHBOUND LANES CLOSED AT 31ST STREET DUE TO
FLOODING.
0605 AM TSTM WND DMG 5 WNW SELMA 32.44N 87.10W
03/09/2011 DALLAS AL AMATEUR RADIO
TREE THROUGH THE ROOF OF A HOME ON FINNER DRIVE.
0628 AM FLASH FLOOD MARION 32.63N 87.32W
03/09/2011 PERRY AL DEPT OF HIGHWAYS
SEVERAL STREETS FLOODED AND SOME CULVERTS WASHED OUT IN
MARION.
0637 AM FLASH FLOOD JASPER 33.85N 87.27W
03/09/2011 WALKER AL LAW ENFORCEMENT
AT LEAST 6 OR 7 STRRETS CLOSED DUE TO FLOODING IN JASPER.
0640 AM FLASH FLOOD FAYETTE 33.69N 87.83W
03/09/2011 FAYETTE AL LAW ENFORCEMENT
SEVERAL STREETS FLOODED IN FAYETTE AREA.
0642 AM FLASH FLOOD CARBON HILL 33.90N 87.53W
03/09/2011 WALKER AL LAW ENFORCEMENT
PORTIONS OF HIGHWAY 118 AND DOGTOWN ROAD FLOODED.
0700 AM FLASH FLOOD CHELSEA 33.33N 86.64W
03/09/2011 SHELBY AL EMERGENCY MNGR
MULTIPLE ROADWAYS FLODDED ACROSS THE COUNTY.
0715 AM FLASH FLOOD ALPINE 33.36N 86.22W
03/09/2011 TALLADEGA AL EMERGENCY MNGR
SWIFT WATER OVER ROADWAY ALONG RENFRO AND PLANT ROADS.
0715 AM FLASH FLOOD 5 WNW TRUSSVILLE 33.67N 86.67W
03/09/2011 JEFFERSON AL AMATEUR RADIO
PART OF SWEENEY HOLLOW ROAD CLOSED DUE TO FLOODING.
0718 AM FLASH FLOOD CHILDERSBURG 33.28N 86.35W
03/09/2011 TALLADEGA AL EMERGENCY MNGR
RESIDENT REPORTS WATER INTO A HOME ON 8TH AVENUE SW.
0731 AM FLASH FLOOD SYCAMORE 33.25N 86.20W
03/09/2011 TALLADEGA AL COUNTY OFFICIAL
6 INCHES OF WATER COVERING 80-100 FEET OF MAIN STREET.
0733 AM FLASH FLOOD EASTABOGA 33.61N 86.02W
03/09/2011 TALLADEGA AL EMERGENCY MNGR
FLOODING OF HIGHWAY 78 NORTH IN EASTABOGA NEAR MUDD
STREET.
0736 AM FLASH FLOOD ONEONTA 33.95N 86.47W
03/09/2011 BLOUNT AL EMERGENCY MNGR
WATER ACROSS MULTIPLE ROADS IN THE COUNTY.
0752 AM FLASH FLOOD GADSDEN 34.01N 86.01W
03/09/2011 ETOWAH AL EMERGENCY MNGR
MULTIPLE ROADS FLOODED IN GADSDEN INCLUDING 11TH STREET,
6TH STREET, FURMAN ROAD, AND COLLEGE PARKWAY.
0840 AM FLASH FLOOD WEAVER 33.76N 85.81W
03/09/2011 CALHOUN AL LAW ENFORCEMENT
FLOODED MOBILE HOME ON HIGHWAY 9 AND ROAD FLOODING ON
POST OAK ROAD IN ALEXANDRIA.
&&
KSUMRALLLocal storm report, Mar 9, 10:30 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1030 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM TSTM WND DMG 1 S HAMILTON CROSSROADS 31.63N 85.81W
03/09/2011 PIKE AL EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN ON THE PIKE/DALE
COUNTY LINES. POSSIBLE TORNADO.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:21 PM CST | Special Weather Statement | BMX | Lamar | 24 min |
| Mar 8, 7:06 PM CST | Areal Flood Warning | BMX | Lamar | 3 hr |
| Mar 8, 8:42 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Pickens, Sumter | 3 hr |
| Mar 8, 9:00 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Mar 8, 9:49 PM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 36 hr |
| Mar 8, 9:49 PM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 61 hr |
| Mar 8, 10:33 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 days |
| Mar 8, 10:38 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 8 days |
| Mar 8, 11:21 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Lamar, Marengo, Pickens, Sumter | 3 hr |
| Mar 8, 11:55 PM CST | Special Weather Statement | BMX | Dallas, Perry | 50 min |
| Mar 9, 1:02 AM CST | Areal Flood Advisory | BMX | Fayette, Jefferson, Marion, Tuscaloosa, Walker, Winston | 3 hr |
| Mar 9, 1:15 AM CST | Special Weather Statement | BMX | Marengo | 30 min |
| Mar 9, 1:37 AM CST | Special Weather Statement | BMX | Dallas | 38 min |
| Mar 9, 2:29 AM CST | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 6 hr |
| Mar 9, 2:47 AM CST | Special Weather Statement | BMX | Perry | 43 min |
| Mar 9, 3:32 AM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Perry, Sumter | 3 hr |
| Mar 9, 3:56 AM CST | Areal Flood Advisory | BMX | Bibb, Blount, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Mar 9, 4:21 AM CST | Flash Flood Warning | BMX | Bibb, Greene, Hale, Marengo, Perry, Sumter and 1 more | 6 hr |
| Mar 9, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 37 min |
| Mar 9, 4:59 AM CST | Special Weather Statement | BMX | Bibb, Hale, Jefferson, Perry, Tuscaloosa | 46 min |
| Mar 9, 5:24 AM CST | Flash Flood Warning | BMX | Bibb, Blount, Chilton, Dallas, Jefferson, Perry and 3 more | 6 hr |
| Mar 9, 5:27 AM CST | River Flood Warning | BMX | Jefferson | 16 hr |
| Mar 9, 5:48 AM CST | Special Weather Statement | BMX | Autauga, Blount, Calhoun, Chilton, Coosa, Dallas and 5 more | 57 min |
| Mar 9, 6:00 AM CST | Flash Flood Warning | BMX | Blount, Calhoun, Cherokee, Etowah, St. Clair, Shelby and 1 more | 4 hr |
| Mar 9, 6:46 AM CST | Special Weather Statement | BMX | Clay, Coosa, Elmore, Lowndes, Montgomery, Talladega and 1 more | 59 min |
| Mar 9, 6:53 AM CST | Special Weather Statement | BMX | Clay, Coosa, Elmore, Lowndes, Montgomery, Talladega and 1 more | 52 min |
| Mar 9, 7:38 AM CST | Special Weather Statement | BMX | Bullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more | 67 min |
| Mar 9, 8:25 AM CST | Areal Flood Warning | BMX | Lamar | 24 hr |
| Mar 9, 8:34 AM CST | Special Weather Statement | BMX | Barbour, Bullock, Chambers, Lee, Macon, Russell | 56 min |
| Mar 9, 8:53 AM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Coosa, Talladega | 6 hr |
| Mar 9, 9:25 AM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 59 hr |
| Mar 9, 9:46 AM CST | Severe Thunderstorm Warning | BMX | Pike | 29 min |
| Mar 9, 10:00 AM CST | Areal Flood Warning | BMX | Talladega | 12 hr |
| Mar 9, 10:03 AM CST | Tornado Warning | BMX | Barbour, Pike | 42 min |
| Mar 9, 10:40 AM CST | Areal Flood Advisory | BMX | Chambers, Randolph, Tallapoosa | 3 hr |
| Mar 9, 10:59 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 33 hr |
| Mar 9, 10:59 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 68 hr |
| Mar 9, 11:18 AM CST | Flash Flood Warning | BMX | Cleburne | 3 hr |
| Mar 9, 12:04 PM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 45 hr |
| Mar 9, 3:56 PM CST | Special Weather Statement | BMX | Marion | 34 min |
| Mar 9, 4:00 PM CST | Special Weather Statement | BMX | Lamar | 30 min |
| Mar 9, 4:04 PM CST | Special Weather Statement | BMX | Pickens | 26 min |
| Mar 9, 4:24 PM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Mar 9, 4:45 PM CST | Special Weather Statement | BMX | Pickens | 30 min |
| Mar 9, 4:56 PM CST | Special Weather Statement | BMX | Winston | 34 min |
| Mar 9, 5:00 PM CST | Special Weather Statement | BMX | Fayette | 30 min |
| Mar 9, 5:14 PM CST | Special Weather Statement | BMX | Fayette | 31 min |
| Mar 9, 5:31 PM CST | Special Weather Statement | BMX | Winston | 29 min |
| Mar 9, 5:36 PM CST | Special Weather Statement | BMX | Walker | 39 min |
| Mar 9, 5:46 PM CST | Special Weather Statement | BMX | Tuscaloosa | 44 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.